thesislog.net contact us

Hyperinvariant Subspaces of Operators with Non-Vanishing Orbits

Proceedings of the American Mathematical Society / v.127 no.5. 1999, pp.1363-1370

Author :

Abstract : It is shown that if the Banach space operator T has regular norm-sequence, its vector orbits are asymptotically non-vanishing and there exists a complete vector orbit satisfying the growth condition of non-quasianalycity, then T has infinitely many disjoint hyperinvariant subspaces.

Keyword : Primary 47A15, 47A60

Controlling and Supporting Sets in Operator Algebras

Two properties of subspaces of Banach algebras are introduced. These are closely related to M..

Isoperimetric Curves on Hyperbolic Surfaces

Least-perimeter enclosures of prescribed area on hyperbolic surfaces are characterized.

Remarks on Commuting Exponentials in Banach Algebras

Suppose that a and b are elements of a complex unital Banach algebra such that the spectra of..

Semi-Invariants and Weights of Group Algebras of Finite Groups

We study the semi-invariants and weights of a group algebra K[G] over a field K of characteri..

Degenerations for Modules Over Representation-Finite Algebras

Let A be a representation-finite algebra. We show that a finite dimensional A-module M degene..

On Covering Multiplicity

Let A = {a $_{s}$ + n $_{s}{\Bbb Z}$ } $_{s=1}^{k}$ be a system of arithmetic sequences..

A Simple Proof of a Curious Congruence by Sun

In this note, we give a simple and elementary proof of the following curious congruence which..

Representing Quasi-Orders by Embeddability Ordering of Families of Topological ..

An elementary argument constructs, for each cardinal $\alpha $ , a topological space whose ..

On Swan Conductors for Brauer Groups of Curves Over Local Fields

For an element w of the Brauer group of a curve over a local field, we define the Swan conduc..

The Ideal of Polynomials Vanishing on a Commutative Ring

We determine equivalent conditions on a commutative Artinian ring S in order that the ideal o..